# SDR CA951130009

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna TR182
- Engine: Lyc O540L3C5
- Propeller: Mcauly B2D34C219
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Valve Assembly
- Part number: 233700
- Condition: Malfunctioned
- Location: Carburetor
- Part time: 2,574 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN)PILOT REPORTED ENGINE STOPPAGE (2-3 SECONDS) DURING TURBULANCE; THEN RETURNED TO NORMAL  THERE HAVE BEEN 3 OR 4 OF THESE OCCURRENCES OF THIS TYPE IN THE LAST 100 HOURS, THESE HAPPENED DURING BOTH SMOO TH AND ROUGH AIR. DURING TROUBLESHOOTING THE PROBLEM LYCOMING SERVICE INSTRUCTION 1398A SURFACED AND IT INDICATES A MODIFICATION TO THE CARBURETOR DURING ROUGH AIR. THE S/I INVOLVES THE CHANGE OF THE VALVE ASSEMBLY. THE AIRCRAFT IS CURRENTLY UNDERGOING TESTS TO DETERMINE IF THE PROBLEM HAS BEEN RECTIFIED.
